# SDR FDKA2009101900188

- Difficulty date: October 19, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N849MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145534
- Aircraft time: 16,688 hours, 15,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT IN DSM, OPERATIONS FOUND PASSENGER DOOR DIFFICULT TO CLOSE.  MX RIGGED PASSENGER DOOR.
